# SDR CA071220004

- Difficulty date: December 15, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,075 hours
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463531G0460
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ALL GEARS DOWN AND LOCK WITH (3) GREEN LIGHTS.  WHEN PILOT SELECTED FLAPS DOWN, LT HYD FLOW LIGHT COMES ON AND FOLLOW THE RT SIDE. FINALLY, HYD FLUID LEVEL LIGHT COMES ON.  AC LANDED SAFELY WITH NO HYD SYS AVAILABLE. FOUND LT ENG HYD PRESSURE HOSE CRACKED. BOTH HYD PRESSURE HOSE REPLACED WITH AE2463531G0460 ON LT SIDE AND AE2463531G0226 ON RT AND BOTH ENG DRIVEN HYD PUMP REPLACED WITH 9912062-4. HYD FILTER INSPECTED AND REPLACED WITH NEW FILTER KIT CPDPHF-1. FUNCTIONAL CHECK C/O AND AC RETURN TO SERVICE. (TC NR 20071220004)
